MAUDE Adverse Event Report: MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383074
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced a fall.It was also noted that both the right atrial (ra) lead and right ventricular (rv) lead were undersensing.Both leads remains in use. no further patient complications have been reported as a result of this event.

Brand Name
SELECTSECURE MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key12311700
Report Number2649622-2021-16333
Device Sequence Number4447828
Product Code NVN
UDI-Device Identifier00643169535855
UDI-Public00643169535855
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/27/2018
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 5076-52 LEAD
Patient Age75 YR
Patient Weight70